# SDR SCNA99014

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3150 · Central Warning
- Part: Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING START OF TAKEOFF ROLL, THE TAKEOFF WARNING SOUNDED WITH POWER SET ABOVE 1.4 EPR.  FLAPS, TRIM AND SPEED BRAKES AT SET IN OPERATING/TAKEOFF SETTINGS.  RETURNED AIRCRAFT TO GATE.  RESET TAKEOFF WARNING CIRCUIT BREAKERS, MOVED STABILIZER TRIM ALL THE WAY UP AND ALL THE WAY DOWN, RECYCLED FLAPS UP AND DOWN, CHECKED EPR TEST CARDS AND ALL CHECKED GOOD.
